# SDR MASA2024071500096

- Difficulty date: July 30, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N86336
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000465
- Aircraft time: 20,058 hours, 12,087 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Binding
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT EMERGENCY ESCAPE WINDOW JAMBED.  INSPECTED CAPT EMER ESCAPE WINDOW AND FOUND SUNSHADE PLASTIC BRACKET STUCK IN WINDOW TRACK, REMOVED DEBRIS , OPS CHECK GOOD, PER AMM 56-12-00.. NO FURTHER DEFECTS NOTED
